# SDR AMTA200500336

- Difficulty date: April 1, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN FRAME, NR 1 ENGINE PYLON WEB UPPER SURFACE CHAFED UNDER BRACKET AT NAC STATION 120.  DAMAGE AT PYLON UPPER WEB NAC STATION 120 REPAIRED IAW ER/A NR 757-54R-5846 SEE PARTIAL WORK ABOVE AND M12A NR 747-54R-5846 FOR INDIVIDUAL WORK STEPS.  (M)
